MathSciNet Relay Station
MathSciNet bibliographic data
MR1998405 03D65 (03D10 03E45 68Q05 68Q15)
Hamkins, Joel David; Welch, Philip D. ${\rm P}^f\neq {\rm NP}^f$ for almost all $f$. MLQ Math. Log. Q. 49 (2003), no. 5, 536–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement